# SDR USAA010203

- Difficulty date: February 16, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 40,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 2 INCHES BY 3 INCHES, LEFT SIDE STRINGER 17, CREASE BEAM STATION 747-767.  CORROSION LEVEL 2, TASK NR C53-107-01.  REPLACED CREASE BEAM WEB PER SRM 51-40-02, 51-40-03 AND DWG 65C26402.  (M)
